| Model Number |
0293 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned due to product performance issue.The replacement procedure was successfully performed and a new lead was implanted instead.No additional adverse patient effects were reported outside the revision procedure.At this time, this product has not been returned to the laboratory for analysis.
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.